# SDR 08FDEA04273

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 40,187 hours, 27,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651821191
- Condition: Dented
- Location: Bs 392 S20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT SIDE,  PROTRUDING DENT AT STA 392 ,STR 20L.  EVALUATED DENT AND FOUND OUT OF LIMITS IAW SRM 53-30-1, CUT OUT DAMAGED AREA.  FABRICATED DOUBLER REPAIR INTERNAL FILLER AND EXTERNAL FILLER IAW SRM 53-30-3 AND SRM 53-30-2 AND INSTALLED REPAIR PARTS IAW SRM 51-30-2.
